MAUDE Adverse Event Report: LIMACORPORATE S.P.A. CURVED CUP IMPACTOR

LIMACORPORATE S.P.A. CURVED CUP IMPACTOR
Model Number CURVED CUP IMPACTOR
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The check of dhrs did not highlight any pre-existing anomalies.This is the first and only complaint received on this lot number.A final report will be submitted after the investigation is completed.
 
Event or Problem Description
During the procedure on (b)(6) 2026, the cup did not properly engage with curved cup impactor (product code: 9095.11.550, lot: 25bg084).This issue caused an approximate 20 minute delay.The instrument had been used approximately 10 times.The surgery was completed using the straight cup impactor without further complications.There was no impact on the patient.The instrument set had been checked by the scrub nurse and was used appropriately throughout the procedure.The surgeon is an experienced user of lima devices.The procedure performed was a primary tha.Event occurred in italy.

Brand Name
CURVED CUP IMPACTOR
Common Device Name
CURVED CUP IMPACTOR
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24763578
Report Number3008021110-2026-00177
Device Sequence Number9267443
Product Code MBL
UDI-Device Identifier08033390104821
UDI-Public08033390104821
Combination Product (Y/N)N
PMA/510(K) Number
K112898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCURVED CUP IMPACTOR
Device Catalogue Number9095.11.550
Device Lot Number25BG084
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/02/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown